MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE
Model Number URF-V3
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject device had an image problem.The issue occurred during a diagnostic ureteroscopy procedure that was completed with an olympus back-up device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device had an image problem.The issue occurred during a diagnostic uretroscopy procedure that was completed with an olympus back-up device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for evaluation and the customer's allegation was not confirmed.Olympus will continue to monitor the field performance of this device.

Brand Name
URETERO-RENO VIDEOSCOPE
Common Device Name
URETERO-RENO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20913811
Report Number9610595-2024-40499
Device Sequence Number7825133
Product Code FGB
UDI-Device Identifier04953170435119
UDI-Public04953170435119
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURF-V3
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown